# SDR SWAA2021100510833

- Difficulty date: August 23, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. AFT CORNER SCUFF PLATE CRACKED ; / [01] LOCATED AND DRILL NEW AFT CARGO AFT SCUFF PLATE AS PER REF B737-700 SRM 51-41-05-0G-0; [02] REMOVED AFT CARGO AFT CORNER SCUFF PLATE AS PER REF B737-700 AMM 53-11-02-020-801; [03] VERIFIED STEPS #1 AND #2.; [04] OK TO INSTALL AFT CARGO AFT CONER SCUFF PLATE.; [05] INSTALLED NEW AFT CARGO AFT CORNER SCUFF PLATE AS PER REF B737-700 AMM 53-11-02-020-801; [06] REMOVED AND REPLACE AFT CARGO AFT CORNER SCUFF PLATE AS PER REF B737-700 AMM 53-11-02-020-801; [07] VERIFIED STEPS...
